EconPapers    
Economics at your fingertips  
 

Principal Functions of Non-Selfadjoint Sturm-Liouville Problems with Eigenvalue-Dependent Boundary Conditions

Nihal Yokuş

Abstract and Applied Analysis, 2011, vol. 2011, 1-12

Abstract:

We consider the operator ð ¿ generated in ð ¿ 2 ( â„ + ) by the differential expression ð ‘™ ( 𠑦 ) = − 𠑦 î…Ÿ + ð ‘ž ( ð ‘¥ ) 𠑦 , ð ‘¥ ∈ â„ + ∶ = [ 0 , ∞ ) and the boundary condition 𠑦 î…ž ( 0 ) / 𠑦 ( 0 ) = ð ›¼ 0 + ð ›¼ 1 𠜆 + ð ›¼ 2 𠜆 2 , where ð ‘ž is a complex-valued function and ð ›¼ ð ‘– ∈ â„‚ , ð ‘– = 0 , 1 , 2 with ð ›¼ 2 ≠0 . In this paper we obtain the properties of the principal functions corresponding to the spectral singularities of ð ¿ .

Date: 2011
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/358912.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/358912.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:358912

DOI: 10.1155/2011/358912

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:358912